Related Questions

I have a UTI but I'm allergic to Motrin, can I still take Bactrim (sulfamethoxazole and trimethoprim) DS?

Generally, yes. I'm not known of motrin and Bactrim (sulfamethoxazole and trimethoprim) cross- sensitivity, your Doctor did prescribe it anyways, and should be safe,any serious reaction would appear in the first hour after the first pill, go to any ER/Urgent care waiting area and have the first dose, wait for an hour, if no reaction go home and continue the rest of your treatment, if any reaction occurs, you are in the very place you want to be. Read more...

I felt chills yesterday so I took Advil 200mg. This AM, I felt chills again & rashes on my face & body. Presently taking Bactrim (sulfamethoxazole and trimethoprim) DS since Sept 5 BID?

Hold Bactrim (sulfamethoxazole and trimethoprim) And see your doctor. You may be having a drug reaction and less likely a new infection. Be examined and have it documented. All the best. Read more...
Contact doctor soon. Bactrim (sulfamethoxazole and trimethoprim) can cause sun sensitivity, so if the rash only affected exposed areas, that may be what happened. Developing a fever while on antibiotics may mean they’re not working, and a rash with a fever while taking Bactrim (sulfamethoxazole and trimethoprim) may be an allergic reaction. Especially given the timing, it’s important to report these symptoms to your doctor. They could range from mild to possibly serious. Read more...

Currently on Bactrim (sulfamethoxazole and trimethoprim) and Cephalexin for a skin infection. Added Advil for pain but it still hurts too much. Anything stronger I can take?

Assess for abscess. Though other pain meds are available, if you just started the regimen, then you may experiencing increasing pain the day after- it's called the "antibiotic effect". This pain will decrease over the course of treatment. Otherwise, if the infected skin is warm, red, very tender, swollen and boggy/fluctuant, then it may be an abscess- if so, see your prescribing doctor for re-evaluation. Read more...

I've had flu symptoms and swollen throat and I was prescribed bactrim (sulfamethoxazole and trimethoprim) and ib profen its been two weeks and no progress what does this mean?

Re-evaluate. Someone who does not improve after two weeks of treatment needs to be re-evaluated by one's physician in case one has developed complications such as pneumonia, or in case the initial treatment or diagnosis missed the mark. Read more...
Go back to your DR. It means that you need to check with your physitian again. Read more...